Követés
Matti Vuorinen
Matti Vuorinen
Professor of Mathematics, University of Turku, Finland
E-mail megerősítve itt: utu.fi - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Conformal invariants, inequalities, and quasiconformal maps
GD Anderson, MK Vamanamurthy, M Vuorinen
(No Title), 1997
8561997
Conformal geometry and quasiregular mappings
M Vuorinen
Springer, 2006
7162006
Generalized convexity and inequalities
GD Anderson, MK Vamanamurthy, M Vuorinen
Journal of Mathematical Analysis and Applications 335 (2), 1294-1308, 2007
3602007
Generalized elliptic integrals and modular equations
GD Anderson, SL Qiu, MK Vamanamurthy, M Vuorinen
Pacific Journal of Mathematics 192 (1), 1-37, 2000
3062000
Conformal geometry and quasiregular mappings
M Vuorinen
(No Title), 1988
2801988
Inequalities for zero-balanced hypergeometric functions
GD Anderson, RW Barnard, KC Richards, MK Vamanamurthy, ...
Transactions of the American Mathematical Society 347 (5), 1713-1723, 1995
2211995
Asymptotic expansions and inequalities for hypergeometric function
S Ponnusamy, M Vuorinen
Mathematika 44 (2), 278-301, 1997
2131997
On conformal dilatation in space
CJ Bishop, VY Gutlyanskiĭ, O Martio, M Vuorinen
International Journal of Mathematics and Mathematical Sciences 2003, 1397-1420, 2003
1882003
The cantor function
O Dovgoshey, O Martio, V Ryazanov, M Vuorinen
Expositiones mathematicae 24 (1), 1-37, 2006
1842006
AND OUASIREGULAR MAPPINGS
M Vuorinen
Journal d'Analyse Mathématique 45, 1985
1801985
Inequalities for means
MK Vamanamurthy, M Vuorinen
Journal of Mathematical Analysis and Applications 183 (1), 155-166, 1994
1681994
Inequalities for quasiconformal mappings in space
G Anderson, M Vamanamurthy, M Vuorinen
Pacific Journal of Mathematics 160 (1), 1-18, 1993
1651993
Whitney cubes, p-capacity, and Minkowski content
O Martio, M Vuorinen
University of Jyväskylä. Department of Mathematics, 1985
1601985
Some properties of the gamma and psi functions, with applications
SL Qiu, M Vuorinen
Mathematics of computation 74 (250), 723-742, 2005
1252005
Exceptional sets and boundary behavior of quasiregular mappings in n-space
M Vuorinen
Suomalainen Tiedeakatemia, 1976
1241976
Univalence and convexity properties for Gaussian hypergeometric functions
S Ponnusamy, M Vuorinen
The Rocky Mountain Journal of Mathematics, 327-353, 2001
1222001
Functional inequalities for hypergeometric functions and complete elliptic integrals
GD Anderson, MK Vamanamurthy, M Vuorinen
SIAM journal on mathematical analysis 23 (2), 512-524, 1992
1201992
Functional inequalities for complete elliptic integrals and their ratios
GD Anderson, MK Vamanamurthy, M Vuorinen
SIAM Journal on Mathematical Analysis 21 (2), 536-549, 1990
1121990
On the degenerate Beltrami equation
V Gutlyanskiĭ, O Martio, T Sugawa, M Vuorinen
Transactions of the American Mathematical Society 357 (3), 875-900, 2005
1082005
Generalized elliptic integrals
V Heikkala, MK Vamanamurthy, M Vuorinen
Computational Methods and Function Theory 9 (1), 75-109, 2009
1052009
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20